# SDR AU961209

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2460 · DC Power Distribution System
- Part: Loom
- Condition: Worn
- Location: Dc Power Distrib
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT AVIONICS WIRING LOOM PARTIALLY CUT THROUGH BY AIRCONDITIONER ANTIVIBRATION BASE MOUNT - LOOM IS ROUTED THROUGH THE GAP BETWEENTHE MOUNT AND A STRUCTURAL RIB AND PROVIDES POWER FOR THE CVR, ELT, FDR AND AIRCONDITIONING SYSTEM
